Derivations of generalized quaternion algebra


Kızıl E. , Alagöz Y.

TURKISH JOURNAL OF MATHEMATICS, vol.43, pp.2649-2657, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1905-86
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2649-2657

Abstract

The purpose of this paper is to determine derivations of the algebra H-alpha,H-beta of generalized quaternions over the reals and hence to obtain the algebra Der(H-alpha,H-beta) of derivations of H-alpha,H-beta. Once we know derivations we might decompose Der(H-alpha,H-beta) in terms of its inner and/or central derivations whenever they exist. Apart from Der(H-alpha,H-beta) we would also be able to obtain generalized derivations, which have been studied by analysts in the context of algebras of some normed spaces, and of prime and semiprime rings.